# SDR IPXA2025022783755

- Difficulty date: February 21, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 149N601641
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: Z193 LH MLG WW DOOR TANG FWD BULB SEAL RETAINER IS EXFOLIATED. VERIFIED REMOVAL OF CORROSION FROM WW DOOR TANG BULB SEAL RETAINER PN 1496016-41. ORIGINAL THICKNESS .050,.046 MATERIAL REMAINING FINDING THE RETAINER TO BE WITHIN LIMITS IAW SRM 53--00-71-1A-1 DETAIL VI. VERIFIED INSTALLATION OF RETAINER IAW SRM 51-40-02-0G. REVIEWED
